# SDR IPXA202009160250

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 57,645 hours, 18,417 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: CK SPEED BRAKE DID NOT AUTO DEPLOY WHEN ARMED FOR LANDING.AUTO SPEED BRAKES FUNCTIONED NORMAL, PER AMM 27-60-00.  NO DISCREPANCIES.
